Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buzzing and exhaustion on Prozac. janejj

Posted by IsoM on December 13, 2001, at 14:49:10

In reply to Buzzing and exhaustion on Prozac., posted by janejj on December 13, 2001, at 13:56:26

I've read that caffeine can increase the nervous system's response to various psychotropic drugs, if the person is sensitive. I respond very little to caffeine, so I can't speak from experience.

> Hi,
>
> I've been taking Prozac for almost 7 weeks now and up until about 4 days ago I was buzzing around and couldn't sleep. Now I'm just totally exhausted the whole time and have a headache everynight!! Whats happened ? Do I need to ask the doc for a dose increase ?
>
> Also everytime I drink coffee I go completely crazy and buy things which I shouldn't and seem to have alot of nervous energy e.g shaking. So I'm trying to avoid caffeine now. Has anyone else had this experience ?
>
> Thanks in advance for any responses,
> J


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:86802
URL: http://www.dr-bob.org/babble/20011213/msgs/86808.html